# SDR AALA981991

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT STABILIZER UPPER SKIN HAS CORROSION TOP SURFACE ABOVE REAR SPAR.  INSTALLED DOUBLER PER SRM 51-10-1 2024T3 .032 AFTER CORROSION WAS REMOVED.  (M)
